# SDR SWIA2020033049624

- Difficulty date: March 10, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING AND PREPPING FOR THE AVDEC MOD CORROSION WAS DISCOVERED ON THE RBL 9 FLOORBEAM FROM FS 559+64 TO FS 559+80 ON THE O/B SIDE        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED FLOOR BEAM AT RBL 9 FS 559+64 TO 559+80 IAW CRJ200 SRM.
